Missouri, 2015Flash Flood and Damaging Winds in Missouri, July 24 to 25, 2015
July 24 to 25, 2015 · NWS SGF · 32 events in 13 counties and zones
A squall line of severe thunderstorms produced wind damage across the Missouri Ozarks.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $62,000
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A squall line of severe thunderstorms produced wind damage across the Missouri Ozarks.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jul 24, 2:09 PM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Jul 24, 2:09 PM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 PM CDT Fri Jul 24 2015
.SYNOPSIS...
Issued at 229 PM CDT FRI JUL 24 2015
An upper level ridge was centered across the Texas/Oklahoma
panhandles this afternoon. An old, diffuse boundary was located
from roughly Kansas City to Lebanon to Ft Wood. Temperatures
ranged from the middle 90s across SE Kansas to the upper 80s
across the eastern Ozarks. Heat Indices were around 105 to 110
from the I49 corridor westward into Kansas. A thunderstorm complex
was located along the Iowa/Missouri border north of Kirksville and
was moving south.
&&
.SHORT TERM...(This Evening)
Issued at 229 PM CDT FRI JUL 24 2015
Main concern for this evening is in regard to the aforementioned
convective cluster near Kirksville. This line of storms has
separated from its upper level support but continues to dive south
along a theta-e and instability axis. With 0 to 6km shear vectors
of 30 to 35 knots and theta-e differentials around 35-40K, these
storms could produce damaging winds. If they are able to develop a
significant cold pool, this line could move into our area this
evening. Hi res models have been inconsistent but do break out
other scattered showers and storms this evening ahead of the
northern MO cluster, primarily over the eastern half of the CWA,
possibly tied to that old diffuse boundary. With warming and
slightly drying midlevels it may be hard to get convection west of
US 65. Heat indices will continue to hang near 100-105 across the
area until sundown.
Overnight, convection should wane with increasing inhibition. It
will be a rather mild night with lows in the middle to upper 70s.
An area of convection looks to fire along the Nebraska and Iowa
areas. Shear vectors would tend to point at this activity moving
southeast and possibly clipping our NE CWA by tomorrow morning
after 10Z.
.LONG TERM...(Saturday through Thursday)
By tomorrow morning, remnant convection from overnight MCS activity
across the Corn Belt may start to move south over northern/eastern
Missouri, and have maintained slight chance to chance PoPs over the
eastern Ozarks to account for the possibility of some outflow making
it far enough west to generate a few showers/thunderstorms within
the CWA. Most locations, especially those west of Highway 63,
should stay dry, however.
Temperatures will again be very warm on Saturday, with highs in the
low to mid 90s over central and southern Missouri, and the mid to
upper 90s over western Missouri and southeastern Kansas. Dewpoints
on Saturday will remain in the 70s, with resulting heat indices
between 102 and 109 area-wide. A Heat Advisory will be issued for
the entire CWA from noon until 9 PM Saturday.
More of the same is expected for the first portion of next week,
with highs in the low to mid 90s on a daily basis through at least
Tuesday. Occasional chances for isolated thunderstorms will be
possible as passing shortwaves across the Corn Belt briefly suppress
the upper ridge, but convection probably won't be widespread enough
to cool temperatures for except for a select few. Even then,
increased humidity will be enough to maintain heat indices around
Heat Advisory criteria.
That said, after coordination with surrounding WFOs, will hold off
on extending the Advisory beyond tomorrow, given uncertainties with
temperatures/cloud cover/precipitation. It is likely that most of
the area will end up with an Advisory beyond tomorrow, but this will
give us a bit more time to fine tune affected areas.
Some (relative) light does exist at the end of the tunnel, with both
the GFS and ECMWF suggesting that the upper level ridge will begin
to move back to the west by the middle to end of next week. This
would allow somewhat cooler air to build into the area by next
Thursday/Friday, with highs perhaps returning to the mid to upper
80s, with dewpoints finally dropping out of the 70s. If this comes
to fruition, it would be a welcomed break for many.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1242 PM CDT FRI JUL 24 2015
VFR conditions will prevail for the TAF period. Some high clouds
will traverse the area this afternoon. Very small chance of a
shower or storm this afternoon and evening but confidence and
coverage was too low at this point to include. Light fog is possible
overnight at BBG. Winds will remain light throughout the period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY until 9 PM CDT this evening FOR MOZ055-067-068-078-
079-089-090-094-101-102.
EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR MOZ066-
077-088-093.
KS...EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR KSZ073-
097-101.
&&
SHORT TERM...Burchfield
LONG TERM...Boxell
AVIATION...BurchfieldHazardous weather outlook, Jul 24, 3:58 PM CST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 PM CDT FRI JUL 24 2015
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
458 PM CDT FRI JUL 24 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED...
ELEVATED THUNDERSTORM WIND DAMAGE RISK.
SIGNIFICANT LIGHTNING RISK.
SIGNIFICANT EXCESSIVE HEAT RISK.
DISCUSSION...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS
THE AREA...ESPECIALLY OVER CENTRAL MISSOURI...WHERE A CLUSTER OF
STORMS WILL MOVE SOUTH INTO THE AREA. WIND GUSTS IN EXCESS OF 60
MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH FREQUENT
LIGHTNING. THESE STORMS MAY SURVIVE LONG ENOUGH TO MOVE SOUTH
THROUGH THE U.S. 65 CORRIDOR THIS EVENING.
HEAT INDICES WILL REMAIN BETWEEN 103 AND 112 UNTIL EARLY
EVENING...WITH THE HIGHEST READINGS ACROSS WESTERN MISSOURI AND
SOUTHEASTERN KANSAS.
ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT OVER
CENTRAL MISSOURI AND THE EASTERN OZARKS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SCATTERED THUNDERSTORMS MAY PERSIST INTO EARLY SATURDAY MORNING
ACROSS PORTIONS OF CENTRAL MISSOURI AND THE EASTERN OZARKS.
HEAT INDICES WILL RANGE FROM 100 TO 109 DEGREES SATURDAY THROUGH
AT LEAST TUESDAY OF NEXT WEEK. A HEAT ADVISORY IS IN EFFECT FOR
THE ENTIRE OUTLOOK AREA SATURDAY...AND MAY BE NEEDED INTO EARLY
NEXT WEEK.
SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT...MAINLY ACROSS
CENTRAL MISSOURI AND THE EASTERN OZARKS SATURDAY THROUGH MOST OF
NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
THIS EVENING ACROSS CENTRAL MISSOURI...AND PERHAPS FURTHER SOUTH
ALONG THE U.S. 65 CORRIDOR.
&&
MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)
THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)
BOXELL
In the hours before
Special weather statement, Jul 24, 5:09 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT FRI JUL 24 2015
MOZ055>057-250000-
BENTON MO-MILLER MO-MORGAN MO-
609 PM CDT FRI JUL 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHEASTERN BENTON AND
NORTHWESTERN MILLER COUNTIES UNTIL 700 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
FLORENCE TO OLEAN...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...BARNETT...COLE
CAMP...CROCKERVILLE...ELDON...ETTERVILLE...FLORENCE...GRAVOIS
MILLS...LAKELAND...LAKEVIEW...MORA...OLEAN...ROCKY MOUNT...STOVER...
SYRACUSE AND VERSAILLES.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.
PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3869 9284 3868 9283 3860 9283 3844 9262
3843 9244 3818 9256 3845 9328 3854 9324
3854 9307 3868 9307 3870 9305
TIME...MOT...LOC 2309Z 020DEG 23KT 3863 9307 3841 9257
SCHAUMANNThunderstorm Wind, Morgan
- When
- July 24, 5:30 PM CST
- Where
- Morgan County, 0.88 mi SW of Stover
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 38.440, -92.990
Several large 12 inch in diameter trees and power lines were blown down in Stover.
Thunderstorm Wind, Laclede
- When
- July 24, 6:30 PM CST
- Where
- Laclede County, 1.64 mi W of Lebanon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 37.680, -92.700
Several trees and power lines were blown down.
Thunderstorm Wind, Dallas
- When
- July 24, 6:31 PM CST
- Where
- Dallas County, 1.29 mi ESE of Windyville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 37.710, -92.910
Dallas County 911 reported a tree was blown down on Moon Valley Road east of Windyville.
Thunderstorm Wind, Douglas
- When
- July 24, 6:40 PM CST
- Where
- Douglas County, 1.1 mi E of Vanzant
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.970, -92.300
There were three large trees blown down on Highway 95.
Thunderstorm Wind, Dallas
- When
- July 24, 6:42 PM CST
- Where
- Dallas County, 0.55 mi E of Pumpkin Center
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 37.750, -93.070
A tree was blown down on a power line near the Highway 73 and Highway 64.
Thunderstorm Wind, Hickory
- When
- July 24, 6:50 PM CST
- Where
- Hickory County, Pittsburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 37.830, -93.300
A few trees were blown down in Pittsburg.
Thunderstorm Wind, Hickory
- When
- July 24, 6:54 PM CST
- Where
- Hickory County, 0.88 mi SE of Pittsburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.820, -93.290
Numerous large limbs up to 10 inches in diameter were blown down at Highway 64 and Highway RA.
Thunderstorm Wind, Dallas
- When
- July 24, 7:02 PM CST
- Where
- Dallas County, 1.3 mi WNW of Redtop
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 37.510, -93.170
A small tree was blown down at Highway TT and Cassity Road in southwest Dallas County.
Thunderstorm Wind, Polk
- When
- July 24, 7:04 PM CST
- Where
- Polk County, 1.09 mi E of Polk
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.730, -93.300
Several small trees were blown down in the Polk area.
Thunderstorm Wind, Polk
- When
- July 24, 7:10 PM CST
- Where
- Polk County, 0.55 mi E of Tin Town
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.450, -93.190
Several large limbs were blown down and wind gusts were estimated up to 60 mph.
Thunderstorm Wind, Ozark
- When
- July 24, 7:10 PM CST
- Where
- Ozark County, 0.69 mi N of Mammoth
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 36.540, -92.400
Several large tree limbs were blown down.
Thunderstorm Wind, Webster
- When
- July 24, 7:10 PM CST
- Where
- Webster County, 2.83 mi ESE of Caddo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 37.340, -93.000
A large tree branch was blown down near a home 5 miles west of Marshfield.
Thunderstorm Wind, Greene
- When
- July 24, 7:27 PM CST
- Where
- Greene County, Strafford Grn Co Arp
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.280, -93.120
Sustained wind were estimated between 40 to 45 mph with several wind gusts up to 60 mph reported near Farm Road 84 and Highway 125.
Thunderstorm Wind, Greene
- When
- July 24, 7:39 PM CST
- Where
- Greene County, 0.55 mi E of Springfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 37.200, -93.290
A large tree was blown down at the KRBK TV studios in east Springfield. Several large limbs were blown onto power lines.
Thunderstorm Wind, Webster
- When
- July 24, 7:40 PM CST
- Where
- Webster County, 0.55 mi E of Rogersville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.120, -93.060
A tree fell onto a house at Kinsbury and Cherry Street in Rogersville.
Thunderstorm Wind, Greene
- When
- July 24, 7:40 PM CST
- Where
- Greene County, 1.49 mi NNW of Turners
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.200, -93.160
A large tree was blown down at the 6600 Block of East Farm Road 138.
Thunderstorm Wind, Christian
- When
- July 24, 7:40 PM CST
- Where
- Christian County, 0.88 mi SE of Nixa
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.040, -93.290
Wind gusts were estimated up to 60 mph and there was minor tree damage.
Thunderstorm Wind, Webster
- When
- July 24, 7:40 PM CST
- Where
- Webster County, 0.55 mi E of Rogersville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 37.120, -93.060
Wind gusts were estimated up to 70 mph which heavily damaged a patio canopy.
Thunderstorm Wind, Christian
- When
- July 24, 7:47 PM CST
- Where
- Christian County, Sparta
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 37.000, -93.080
Wind gusts were estimated between 60 to 70 mph which blew off patio furniture off a deck. There was also some minor tree and property damage.
Thunderstorm Wind, Douglas
- When
- July 24, 7:47 PM CST
- Where
- Douglas County, 1.3 mi ENE of Dogwood
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 37.040, -92.830
There was damage to the antenna of a repeater which was bent over near the intersection of Highway BB and Highway 14. Several large limbs were blown down on Highway 14.
Thunderstorm Wind, Greene
- When
- July 24, 7:50 PM CST
- Where
- Greene County, 0.88 mi NE of Springfield Bar H Ar
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.190, -93.120
A ten inch tree was reported down across Highway 125.
Thunderstorm Wind, Wright
- When
- July 24, 7:55 PM CST
- Where
- Wright County, 0.69 mi S of Mansfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 37.110, -92.580
Two large trees were blown down in Mansfield. One tree fell onto a wooden porch and damaged the structure near the intersection of Highway 60 and Highway 5.
Thunderstorm Wind, Ozark
- When
- July 24, 7:55 PM CST
- Where
- Ozark County, 1.77 mi SW of Lawndale
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 36.610, -92.270
A large tree limb fell down onto a vehicle.
Thunderstorm Wind, Wright
- When
- July 24, 7:56 PM CST
- Where
- Wright County, Mansfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.120, -92.580
A tree was blown down on Highway 5 one mile north of Mansfield which partly blocked the highway.
Thunderstorm Wind, Stone
- When
- July 24, 8:12 PM CST
- Where
- Stone County, 0.69 mi N of Crane
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.910, -93.570
Several power lines were blown down at Apricot Lane in the town of Crane as well as a large tree blown down across Medical Springs.
Thunderstorm Wind, Taney
- When
- July 24, 8:17 PM CST
- Where
- Taney County, 2.07 mi N of Forsyth
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.710, -93.120
Wind gusts were estimated between 50 to 60 mph.
Thunderstorm Wind, Stone
- When
- July 24, 8:20 PM CST
- Where
- Stone County, 2.35 mi NNW of Notch
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.700, -93.370
A large tree was blocking both lanes at the 4600 block of State Highway DD.
Thunderstorm Wind, Stone
- When
- July 24, 8:22 PM CST
- Where
- Stone County, 1.49 mi NNW of Abesville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.850, -93.380
A tree was blown down on Abesville Circle.
Thunderstorm Wind, Stone
- When
- July 24, 8:26 PM CST
- Where
- Stone County, 1.77 mi SW of Elsey
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.830, -93.570
Several large tree limbs were blown down.
Thunderstorm Wind, Stone
- When
- July 24, 8:30 PM CST
- Where
- Stone County, 2.15 mi NNE of Kimberling City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.630, -93.420
Several large tree branches were blown down.
Thunderstorm Wind, Taney
- When
- July 24, 8:40 PM CST
- Where
- Taney County, 0.69 mi S of Branson
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.640, -93.220
Several power lines were blown down in downtown Branson.
Flash Flood, Douglas
- When
- July 24, 11:02 PM CST to July 25, 1:02 AM CST
- Where
- Douglas County, 0.88 mi NE of Ann to 0.82 mi NE of Ann
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.040, -92.190
Highway EE at Little Creek was flooded and closed due to flooding.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, July 24, 20152 deaths · 3 events
- Flooding and Heavy Rain in Florida, July 24 to 29, 20151 death · $1.6 million · 5 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, July 24, 20151 death · 4 events
- Excessive Heat in Arkansas, July 24, 20151 death · 1 event
- Hail and Damaging Winds in Nebraska, July 24, 2015$370,000 · 1.5 in hail · 14 events
- Lightning Strike in Minnesota, July 24, 2015$250,000 · 1 event
- Hail and Damaging Winds in South Dakota, July 24, 2015$101,000 · 1.5 in hail · 8 events
- Damaging Winds and Heavy Rain in Minnesota, July 24, 2015$100,000 · 56 kt wind · 4 events
- Tornado in Minnesota, July 24, 2015$100,000 · EF0 · 1 event
- Flash Flooding and Hail in Kansas, July 24 to 25, 2015$70,000 · 1 in hail · 5 events
- Lightning Strike in Wisconsin, July 24, 2015$60,000 · 1 event
- Lightning Strike in Florida, July 24, 2015$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 582026, 582027, 582066, 582050, 582064, 582063, 582047, 582065, 582061, 582028, 582060, 582062, 582029, 582030, 582042, 582044, 582053, 582056, 582040, 582049, 582031, 582033, 582058, 582037, 582052, 582043, 582054, 582055, 582051, 582059, 582057, 582025.